Depression

Depression is a mental illness which results in feeling sad, loss of interest in daily activities, irritability, mood swings, and sleepiness. It is a state of mind which develops over a period of time due to various reasons. A depressed person might have difficulty sleeping, loss of appetite, weight loss, fatigue, and might get suicidal thoughts.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by Verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.

I am having depression. How can I get better?

Query: Hi doctor, I am going through a lot of depression. This is due to: 1) I have a hearing problem even after wearing hearing aids. It is of little use. 2) My relatives borrowed money from me and did not return. Due to this, I am always depressed. I am unable to communicate with others and always repl...  Read Full »


Dr. Arul

Answer: Hello, Welcome to icliniq.com. I can understand your concern. I suggest you take counseling. If required, there is nothing wrong with consulting a psychiatrist to get medicines. From Siddha or Ayurveda, I suggest you do the following things: 1) Panchakarpam - take one spoon of this and m...  Read Full »

Can Ashwagandha and SSRI be taken together?

Query: Hello doctor, I have been interested in the herb Ashwagandha for a long time. I am a 42-year-old woman, slightly overweight, moderately active and have anxiety, depression, and fatigue. I took Ashwagandha for a month when I was off Prozac and it seemed to help with my anxiety. When I upped my dose,...  Read Full »


Dr. Arul

Answer: Hi, Welcome to icliniq.com. As you mentioned, Ashwagandha has health benefits, especially in anxiety. If the herb root is available in raw powder form, then it could be 1 g or 1.5 g. If it is in the extract form, then the therapeutic dose must be 200 to 300 mg. More than that, it is going to cause...  Read Full »

I am on Effexor and Trazodone for depression and anxiety. Is Ashwagandha safe for me?

Query: Hello doctor, I am on Effexor 187 mg and Trazodone 50 mg at night for depression and anxiety. My depression and anxiety have been worse, and I did not want to keep going up on with more medicines. So I tried Ashwagandha 600 mg in the morning and have seen a great deal of help in my mood and anxiety...  Read Full »


Dr. Arul

Answer: Hello, Welcome to icliniq.com. Effexor (Venlafaxine) and Trazodone are good drugs for depression and anxiety but will have some side effects. You may take Ashwagandha 600 mg (morning and night), Centella Asiatica (morning and night) as a supportive therapy. There must be one hour gap between modern ...  Read Full »

Can a change from allopathy to ayurveda antidepressant cause fatigue?

Query: Hello doctor, I had allopathic antidepressant for the past two years. Now, I replaced that by ayurveda treatment, but I am feeling very much fatigue, tired, lazy and dizzy. What is the reason? Currently, I am having Manasamitra vatakam medicine.  Read Full »


Dr. Arul

Answer: Hi, Welcome to icliniq.com. You developed these symptoms by two reasons. First may be due to the medicine that you had was ineffective and so the disease again started. Secondly, it could be due to side effect of the ayurveda drugs. If you mention the allopathy and ayurveda drugs you used or using, ...  Read Full »

Will sensitiveness to Tryptophan and Vitamin D3 pass with time?

Query: Hello doctor, I have serotonin syndrome or toxicity from a tricyclic antidepressant. I stopped taking it seven weeks ago. Most of my neurological symptoms have gone. I stick to a low tryptophan diet but if I eat something higher in tryptophan or get stressed, I feel nauseous, depressed, agitated an...  Read Full »


Dr. Arul

Answer: Hi, Welcome to icliniq.com. Since your serotonin syndrome is drug induced, it must be normalized within a wash out period. I mean normalized gradually once you stop it. You may take another antidepressant that is safe for you. Eating tryptophan rich foods or stress inducing some symptoms to you, ...  Read Full »

ask-doctor-img Ask a Wellness Expert Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.